# SDR USAA010455

- Difficulty date: April 25, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 44,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FUSELAGE SKIN DAMAGED 4 INCHES, BS 747, BETWEEN S18L AND S19L.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 202.  (M)
